24 Jun 2010
Weight gain is a common side effect of Sprintec.
Everyone is different. You may or may not be able to lose weight while taking Sprintec.
All the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
birth control called Tri-Sprintec by the pharmacy. Could I start using the Tri-Sprintect right away starting on the next day Friday. But the ...
1 answer • 24 Oct 2009
ive just spoken to two different pharmacies and they are both telling me that tri-nessa wont be available anymore... they switched me to tri-sprintec ...
1 answer • 18 Aug 2013
Ive been using it for three months now and this past tuesday december 11, I finish my pack and I supposed to get my period and i havent. This is the ...
1 answer • 12 Dec 2013
... pounds out of no where. I'm sure it's water retention or random water weight - but does anyone know why it would occur so randomly? I ...
1 answer • 13 Jan 2015
I usually take birth control every month, I had a breakthrough bleed in my last week on my pills so I decided just to have my period. I believe it ...
1 answer • 28 Sep 2015